By Topic

Stationary cost densities for optimally controlled stochastic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Sworder, D. ; University of Southern California, Los Angeles, CA, USA ; Lin Choi

Exclusive concern with mean utility has often masked the intrinsically probabilisitic nature of the performance of an optimally controlled stochastic system. For a class of linear jump parameter systems, an algorithm is presented for evaluating the stationary probability distribution of the utility function for the optimal closed-loop system.

Published in:

Automatic Control, IEEE Transactions on  (Volume:21 ,  Issue: 4 )